On higher dimensional Luecking's theorem

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

D. Luecking has recently proved that a Toeplitz operator with measure symbol on the Bergman space of unit disk has finite rank if and only if its symbols is a linear combination of point masses. In this note we extend this theorem to higher dimensional cases.

Original languageEnglish
Pages (from-to)213-224
Number of pages12
JournalJournal of the Mathematical Society of Japan
Volume61
Issue number1
DOIs
Publication statusPublished - 2009 Jan 1

Fingerprint

High-dimensional
Bergman Space
Toeplitz Operator
Finite Rank
Theorem
Unit Disk
Linear Combination
If and only if

Keywords

  • Bergman space
  • Finite rank
  • Toeplitz operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On higher dimensional Luecking's theorem. / Choe, Boo Rim.

In: Journal of the Mathematical Society of Japan, Vol. 61, No. 1, 01.01.2009, p. 213-224.

Research output: Contribution to journalArticle

@article{caff32f8b0204f09bbd135456fc43445,
title = "On higher dimensional Luecking's theorem",
abstract = "D. Luecking has recently proved that a Toeplitz operator with measure symbol on the Bergman space of unit disk has finite rank if and only if its symbols is a linear combination of point masses. In this note we extend this theorem to higher dimensional cases.",
keywords = "Bergman space, Finite rank, Toeplitz operator",
author = "Choe, {Boo Rim}",
year = "2009",
month = "1",
day = "1",
doi = "10.2969/jmsj/06110213",
language = "English",
volume = "61",
pages = "213--224",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - On higher dimensional Luecking's theorem

AU - Choe, Boo Rim

PY - 2009/1/1

Y1 - 2009/1/1

N2 - D. Luecking has recently proved that a Toeplitz operator with measure symbol on the Bergman space of unit disk has finite rank if and only if its symbols is a linear combination of point masses. In this note we extend this theorem to higher dimensional cases.

AB - D. Luecking has recently proved that a Toeplitz operator with measure symbol on the Bergman space of unit disk has finite rank if and only if its symbols is a linear combination of point masses. In this note we extend this theorem to higher dimensional cases.

KW - Bergman space

KW - Finite rank

KW - Toeplitz operator

UR - http://www.scopus.com/inward/record.url?scp=64549116791&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=64549116791&partnerID=8YFLogxK

U2 - 10.2969/jmsj/06110213

DO - 10.2969/jmsj/06110213

M3 - Article

AN - SCOPUS:64549116791

VL - 61

SP - 213

EP - 224

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -